

NOTIFICACION /ALERTA MFEA # 10.01

- TO: GENERAL MANAGERS, GENERAL SALES MANAGERS, PROGRAMMING DIRECTORS, PROMOTION MANAGERS, and TRAFFIC DIRECTORS
- FR: MUNDOMAX BROADCAST DISTRIBUTION
- DT: October 2, 2015
- RE: E/I Programming Descriptions Q3 2015 Filing (REVISED)

E/I Programming Information for 3rd Quarter 2015 FCC Filing

WIBBLY PIG

9:00am – 9:30am (30 min RT) 7/1/15 – 9/30/15

"Wibbly Pig" is an animated preschool comedy series that takes the daily routine of a young child and finds humor and fun in every part of it. Wibbly simply does what children do. From day to day activities like getting into bed, wrapping a present or climbing a tree, to fantasy play like meeting a giant or going to the moon. Wibbly moves seamlessly in and out of fantasy play echoing the way children really interact and play. Wibbly turns the simplest tasks into a comedy routine, sharing it with his very best friend - the viewer. Wibbly engages the viewer by talking directly to the camera. This makes the viewer feel safe, included, involved and most of all, important.

With highly regarded Creative and Educational Consultants onboard to ensure age-appropriate learning in every episode, preschoolers will gain a variety of skills including:

- Early Academics: colors, shapes, numbers via preschool activities.
- Social Skills: interactivity with the viewer and friends

- Imaginative Play: springboards and inspirational ideas to fire-up children's play and imaginations

Learning will also be reinforced through song in every episode.

The program is regularly scheduled and airs between the hours of 7:00am and 10:00pm. The program is 30 minutes in length, and is identified as an educational and informational show, targeted to 2 to 6 year olds, at the beginning and throughout each broadcast and in listings provided to publishers of program guides.

GRAN GRAN MUNDO (IT'S A BIG BIG WORLD)

9:30am – 10:00am (30 min RT) 7/1/15 – 9/30/15 10:00am – 10:30am (30 min RT) 7/1/15 – 9/30/15



"It's a Big Big World" is an innovative preschool series from award-winning television series creator Mitchell Kriegman. The series, geared toward 3 to 6 year-old children, is produced in "Shadowmation," a visually striking technique that combines computer generated animation, puppetry and animatronics to create a uniquely rich world of animal characters, exciting stories, and world music rhythms. Science and geography concepts are explored and reinforced through engaging stories and songs, tapping into a child's natural fascination with a world much bigger than his or her immediate surroundings. Educational advisors help to ensure that the content and program format are age-appropriate.

The program is regularly scheduled and airs between the hours of 7:00am and 10:00pm. The program is 30 minutes in length, and is identified as an educational and informational show, targeted to kids ages 3 to 6 year olds, at the beginning and throughout each broadcast and in listings provided to publishers of program guides.

ARTZOOKA!

10:30am – 11:00am (30 min RT) 7/1/15 – 9/30/15

A half hour series blending live action and animation to show kids that art is everywhere and that there is an artist in each one of them! Targeting kids ages 6 to 9 years old, "Artzooka!" provides audiences with traditional techniques in unconventional ways and teaches children to draw outside the lines and create their own masterpieces. The works created represent a broad spectrum of art including digital movies, silk-screened t-shirts and lamps made from oranges?! What will you Artzooka! today?

Meet Jeremie! He leads the Artzooka! Charge in each and every episode...and has a really great time doing it. Like the cooler older brother you always wanted, Jeremie shows kids how to create things they never thought they could, and using things they never thought of...like creating your own gift wrap with shaving cream, or a mask made out of egg shell...even a lamp made of orange slices!

The program is regularly scheduled and airs between the hours of 7:00am and 10:00pm. The program is 30 minutes in length, and is identified as an educational and informational show, targeted to kids ages 6 to 9 year olds, at the beginning and throughout each broadcast and in listings provided to publishers of program guides.

AVERIGUANDO COSAS (FINDING STUFF OUT)

11:00am – 11:30am (30 min RT) **7/1/15 – 9/30/15** *11:30am – 12:00pm* (30 min RT) **7/1/15 – 9/30/15**

"Finding Stuff Out" is a lively science-oriented series which, instead of imposing adult notions on kids about what they should know, gives them what they want: answers to the questions that matter to them the most!



Educational studies show that learning that involves strong emotions, especially humor, stays with us the longest. Finding Stuff Out uses an approach that is funny and witty - never earnest - to encourage kids to watch and to help them remember what they learn.

To heighten that fun, entertaining experience, it will also be highly visual, using energetic, youthful hosts, colorful in-studio demonstrations, eye-catching video packs, and simple yet playful animation.

"Finding Stuff Out" will further relate to its audience by using real children, both in the studio and in "streeters". It all adds up to a fun and insightful show that isn't about science per se, but rather a show that uses science and some exciting situations to fascinate children by answering the myriad questions that kids have about the world around them.

The program is regularly scheduled and airs between the hours of 7:00am and 10:00pm. The program is 30 minutes in length, and is identified as an educational and informational show, targeted to kids ages 6 to 9 year olds, at the beginning and throughout each broadcast and in listings provided to publishers of program guides.

*For your convenience, we have added this information and certifications on mundomax.com/b2b available for download under *Programming* > *E/I Programming*.